# SDR SWI2025F01752

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STGR 27R IS CORRODED FWD OD BS 364.  REMOVED AND INSTALLED A NEW INTERCOSTAL S27R FWD OF BS 364 IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
